Electronic Journal of Qualitative Theory of Differential Equations (Jan 2019)

Period annulus of the harmonic oscillator with zero cyclicity under perturbations with a homogeneous polynomial field

  • Isaac García,
  • Susanna Maza

DOI
https://doi.org/10.14232/ejqtde.2019.1.3
Journal volume & issue
Vol. 2019, no. 3
pp. 1 – 6

Abstract

Read online

In this work we prove, using averaging theory at any order in the small perturbation parameter, that the period annulus of the harmonic oscillator has cyclicity zero (no limit cycles bifurcate) when it is perturbed by any fixed homogeneous polynomial field.

Keywords